Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Quadrature formulas for semi-infinite integrals
HTML articles powered by AMS MathViewer

by Ravindra Kumar and M. K. Jain PDF
Math. Comp. 28 (1974), 499-503 Request permission

Erratum: Math. Comp. 56 (1991), 407.


Polynomials orthogonal on $[0,\infty ]$ with regard to the weight function $w(x) = {x^\alpha }{(1 + x)^{ - \beta }}$ are obtained, recurrence relations are found and the differential equation, which is satisfied by them, is given. Formulas for weights and abscissas in the corresponding quadrature formula are given.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65D30
  • Retrieve articles in all journals with MSC: 65D30
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Math. Comp. 28 (1974), 499-503
  • MSC: Primary 65D30
  • DOI:
  • MathSciNet review: 0343549